Research ArticleOpen accessPhrase in the titleA Hybrid Artificial Neural Network Model for Option PricingHanningtone Meshack Simiyu, Anthony Gichuhi Waititu, Jane Aduda AkinyiJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 8 Aug 2019 · 7,410 accessesView PDFCite
11 results for “Option Pricing”
Set a search alertResearch ArticleOpen accessPhrase in the titleA Comparative Study on Barrier Option Pricing using Antithetic and Quasi Monte-Carlo SimulationsNneka Umeorah, Phillip MasheleJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 9 May 2018 · 8,793 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution for 2D European Option Pricing Using Quarter-Sweep Modified Gauss-Seidel MethodKoh Wei Sin, Jumat Sulaiman, Rasid MailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 8 Feb 2012 · 7,773 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComparative Analysis of the Artificial Neural Networks Options Pricing Model Under Constant and Time-Variant VolatilitiesHanningtone Meshack Simiyu, Anthony Gichuhi Waititu, Jane Aduda AkinyiJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Jul 2019 · 7,010 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelP. Sattayatham, A. IntarasitJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 27 Jul 2011 · 7,964 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Review of the Recent Advances Made in the Black-Scholes Models and Respective Solutions MethodsYasir Hamad Al Saedi, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Jan 2018 · 8,621 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Valuation of Currency Options in Stressed MarketsAbdulnasser Hatemi-J, Youssef El-KhatibJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 24 Dec 2021 · 6,499 accessesView PDFCite
Research ArticleOpen accessIn the abstractA JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATEPairote Sattayatham, Paiboon PeeraparpJournal of Mathematics and Statistics, Vol. 9, Issue 1 · 27 Mar 2013 · 6,888 accessesView PDFCite
Research ArticleOpen accessIn the abstractQuarter-Sweep Projected Modified Gauss-Seidel Algorithm Applied to Linear Complementarity ProblemW. S. Koh, J. Sulaiman, R. MailAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 7,399 accessesView PDFCite